# SDR DALA2025040402594

- Difficulty date: April 2, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 95,013 hours, 38,700 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Leaf Spring
- Condition: Faulted
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 A.A. 2560-01492-0101 STEP 2: ENGAGEMENT LESS THAN 0.370IN THE LEAF SPRINGS (FWD L1, AFT L2, FWD R2 AND FWD R4) AT GIRT BARS OF L1, L2, R2 AND R4. CORRECTIVE ACTION: SUMMARY OF NRC 00029: LEAF SPRINGS (FWD L1, AFT L2, FWD R2 AND FWD R4) AT GIRT BARS OF L1, L2, R2 AND R4 WERE REPLACED PER B757 -200 SRM 51-40-02-0G AND PER B757-200 AMM 25-66-10 ALSO TEST ON LEAF SPRINGS (FWD L1, AFT L2, FWD R2 AND FWD R4) AT SAME GIRT BARS OF L1, L2, R2 AND R4 WAS PERFORMED UNDER CARD A.A 2560- 01492-0101 STEP 2 INSPECTION OK. (0891886)
